Couldn't find what you looking for?

TRY OUR SEARCH!

Hey,

My girlfriend has a longer than normal cycle, about 5 weeks. Not long after her last period we had a condom break, and she took the morning after pill 12 hours later. I don't remember the brand, but it was a single 1.5mg dose. A few days later she had another period, about two weeks after the one previous. So I was wondering, when should she expect the next one? I've read the pill can cause bleeding, but does it reset the whole cycle? It's been 4 weeks since the period that happened as a result of taking the pill. She's had sore breasts, aches etc for a while now, but she tends to get those at random times before her period, and unfortunately premenstrual symptoms seem to be about the same as early pregnancy symptoms. So my question is, should we be worried she's a week late, or expect it in a week?

Thanks everyone!

Loading...

i'm in the exact same situation currently- i had unprotected sex with my boyfriend about a month ago, i took a plan b the next morning, and now i'm a week late. i have all the same symptoms- breast soreness, cramps, mood swings, etc. but from what i've gathered from searching the internet and stuff like yahoo answers is that plan b really messes with your menstrual cycle- one girl didn't get her period for three months after taking it. i know this answer is too late to help you, but i hope it helps anyone else who comes across it!
Reply

Loading...


I have not seen my period in over 2 months since I took it. and its been longer since my last period which was in May all my pregnancy test were negative, I hate the way I feel I feel bloated my breast are swollen I get these feeling like im about to get my period all the time and it never comes. OMG I cant take it.:(

Reply

Loading...